# SDR USAA2013012400030

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 38,347 hours, 21,524 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT SERVICE DOOR NOT WORKING PROPERLY.  MAINTENANCE CLEANED AND LUBRICATED AFT SERVICE DOOR.  OPERATION CHECKS NORMAL.
